欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  22 篇文章
     
     
 
Exact Solution to Nonlinear Differential Equations of Fractional Order via (<i>G’</i>/<i>G</i>)-Expansion Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 1-6
       
 
Global Attractor of Two-Dimensional Strong Damping KDV Equation and Its Dimension Estimation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 7-15
       
 
On the Two Methods for Finding 4-Dimensional Duck Solutions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 16-24
       
 
Common Fixed Point Theorems for Totally Quasi-G-Asymptotically Nonexpansive Semigroups with the Generalized f-Projection

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 25-34
       
 
On the Solutions of the Equation <i>x</i><sup>3</sup> + <i>Ax</i> = <i>B</i> in <span style="font-family: Euclid Math Two">Z</span><sub>3</sub><sup style="margin-left:-6px;">*</sup> with Coefficients from <span style="font-family: Euclid Math Two">Q</span><sub>3</sub>

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 35-46
       
 
Note on the Linearity of Bayesian Estimates in the Dependent Case

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 47-54
       
 
Hodographs of the Gravitational Two-Body System and Discrepancies between Newtonian Laws of Equivalent Kepler Orbits and General Relativity

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 55-69
       
 
The Quantum sl<sub>2</sub>-Invariant of a Family of Knots

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 70-78
       
 
A Method to Predict Amino Acids at Proximity of Beta-Sheet Axes from Protein Sequences

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 79-89
       
 
Multiple Solutions for a Class of Semilinear Elliptic Equations with Nonlinear Boundary Conditions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 1 Page: 90-95